Groupoids of Left Quotients

Nassraddin Mohamad Ghroda

Abstract


A subcategory  of a groupoid  is a left order in , if every element of  can be written as  where . We give a characterization of left orders in groupoids.

 

 


Full Text:

PDF

References


A. Cegarra, N. Ghroda and M. Petrich, “New orders in primitive inverse semigroups”, Acta Sci. Math., 81 (2015), 111-131.

A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Mathematical Surveys 7, American Math. Soc. (1961).

J. B. Fountain and M. Petrich, “Completely 0-simple semigroups of quotients”, Journal of Algebra 101 (1986), 365-402.

T. Fritz, “Categories of Fractions Revisited”, Morfsmos, 15 (2) (2011), 19-38.

P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35.

Springer-Verlag New York, Inc., New York (1967).

N. Ghroda and V. Gould, “semigroups of Inverse quotients”, Per. Math. Hung., 65 (2012), 45-73.

P.J. Higgins, Notes on categories and groupoids, Van Nostrand Reinhold Math. Stud. 32 (1971), Reprinted Electronically at

www.tac.mta.co/tac/reprints/articles/7/7tr7.pdf.

G. Ivan, “Special morphisms of groupoids”, Novi Sad J. Math. 13, (2) (2002), 23-36.

H. James and M. V. Lawson, “An Application of Groupoid of Fractions To Inverse Semigroups”, Periodica Mathematica Hungarica

(1-2) (1999), 43-54.

A. V. Jategaonkar, Localization in Noetherian rings, volume 98 of London Mathematical Society Lecture Note Series. Cambridge

University Press, Cambridge,(1986).

N. Kehayopulu and M. Tsingelis, “Green’s relations in ordered groupois in terms of fuzzy subsets”, Soochow Journal of

Mathematics, 33 (3), (2007), 383-397.

M. V. Lawson, Inverse semigroups: the theory of partaial symmetriies, World Scientific, Singapore, 1998.


Refbacks

  • There are currently no refbacks.


MAYFEB Journal of Mathematics 
Toronto, Ontario, Canada
MAYFEB TECHNOLOGY DEVELOPMENT
ISSN 2371-6193